On nonextendable solutions and blow-ups of solutions of pseudoparabolic equations with coercive and constant-sign nonlinearities: analytical and numerical studyстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 23 августа 2019 г.

Работа с статьей


[1] Kolotov I. I., Panin A. A. On nonextendable solutions and blow-ups of solutions of pseudoparabolic equations with coercive and constant-sign nonlinearities: analytical and numerical study // Mathematical Notes. — 2019. — Vol. 105, no. 5. — P. 694–706. The blow-up of solutions of two initial boundary-value problems different in the form of the equation’s nonlinearity is investigated. This leads to different approaches to the analytical proof of the blow-up of solutions, but a result about the blow-up of solutions is obtained in both cases. The analytical study is supplemented by numerical investigations, which make it possible to determine the time of the blow-up and its character in each particular case. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть